Convergence and partial regularity for weak solutions of some nonlinear elliptic equation : the supercritical case
Annales de l'I.H.P. Analyse non linéaire, Volume 11 (1994) no. 5, p. 537-551
@article{AIHPC_1994__11_5_537_0,
     author = {Pacard, Frank},
     title = {Convergence and partial regularity for weak solutions of some nonlinear elliptic equation : the supercritical case},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {11},
     number = {5},
     year = {1994},
     pages = {537-551},
     zbl = {0837.35026},
     mrnumber = {1302279},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1994__11_5_537_0}
}
Pacard, Frank. Convergence and partial regularity for weak solutions of some nonlinear elliptic equation : the supercritical case. Annales de l'I.H.P. Analyse non linéaire, Volume 11 (1994) no. 5, pp. 537-551. http://www.numdam.org/item/AIHPC_1994__11_5_537_0/

[1] F. Bethuel, Partial Regularity for Stationary Harmonic Maps , to appear inManuscripta Math.

[2] S. Campanato, Proprieta di Inclusione per Spazi di Morrey, Ricerche Mat., Vol. 12, 1963, p. 67-86. | MR 156228 | Zbl 0192.22703

[3] S. Campanato, Equazioni Ellittiche del II Ordine e Spazi L(2,λ), Ann. Mat. Pura Appl., Vol. 4, 69, 1965, p. 321-381. | MR 192168 | Zbl 0145.36603

[4] L.C. Evans, Partial Regularity for Stationary Harmonic Maps into Spheres, Arch. Rational Mech. Anal., Vol. 116, 1991, p. 101-113. | MR 1143435 | Zbl 0754.58007

[5] M. Giaquinta, Multiple Integrals in the Calculus of Variations and Nonlinear Analysis, Annals of Mathematical Studies, Vol. 105, Princeton Univ. Press, 1989. | Zbl 0516.49003

[6] D. Gilbarg, N.S. Trudinger, Elliptic Partial Differential Equations of the Second Order, Springer, Berlin-Heidelberg-New York, 1977. | MR 473443 | Zbl 0361.35003

[7] R. Hardt, D. Kinderlehrer, F.H. Lin, Existence and Partial Regularity of Static Liquid Cristal Configurations, Comm. Math. Phys., Vol. 105, 1986, p. 547-570. | MR 852090 | Zbl 0611.35077

[8] C.B.Jr. Morrey, Multiple Integrals in the Calculus of Variations, Berlin-Heidelberg-New York, Springer, 1966. | MR 202511 | Zbl 0142.38701

[9] F. Pacard, A Note on the Regularity of Weak Solutions of -Δu = uα in Rn, n ≥ 3, Houston Journal of Math., Vol. 18, 4, 1982, p. 621-632. | MR 1201489 | Zbl 0819.35045

[10] F. Pacard, Partial Regularity for Weak Solutions of a Nonlinear Elliptic Equation , to appear inManuscripta Mathematica. | MR 1216772 | Zbl 0811.35011

[11] S.I. Pohozaev, Eigenfunctions of the Equation Δu + λf(u) = 0, Soviet. Math. Doklady, Vol. 6, 1965, p. 1408-1411. | MR 192184 | Zbl 0141.30202

[12] R. Schoen, Analytic Aspects for the Harmonic Map Problem, Math. Sci. Res. Inst. Publi., Vol. 2, Springer, Berlin, 1984. | MR 765241 | Zbl 0551.58011